# SDR CALA0700566

- Difficulty date: October 9, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 52,084 hours, 11,354 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: RDAV980301
- Condition: Smoke
- Location: Row 7abc
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING FROM VIDEO SCREEN AT SEATS 7ABC & 8ABC.  SYSTEM SHUT OFF AND VIDEO C/B PULLED.  SMOKE STOPPED.  FOUND VIDEO MONITOR AT 7ABC SMELLED OF SMOKE.  REMOVED AND REPLACED 7ABC & RAN MOVIES FOR 15 MINUTES.  NO MORE SMOKE NOTED.  VIDEO MONITOR ROW 8ABC CHECKED OK.  ALL OPS NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED - TT 0104718, S/N OFF 00779 IPC REFERENCE.
